U.S. doctors online nowAsk doctors free
New York, NY
A 55-year-old female asked:

Steroid injection c5/6/7 9 days ago. there's a metal taste in everything i eat or drink after the jab till now. are they related?

1 doctor answer1 doctor weighed in
Dr. Klaus d Lessnau
Pulmonary Critical Care 36 years experience
Could be: check with your injection doc and let him/her know. This could very well be from the steroid injection, or something else. Better to know for sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.